Smoothing parameter selection in quasi-likelihood models

Chiou, Jeng-Min, Tsai, Chih-Ling . Journal of Nonparametric Statistics 2006. 18 (3) :307-314

Locate this article in:

Bibtex

@article{CIS-215839,
  Author = {Chiou, Jeng-Min and Tsai, Chih-Ling},
  Title = {Smoothing parameter selection in quasi-likelihood models},
  Journal = {Journal of Nonparametric Statistics},
  Volume = {18},
  Number = {3},
  Year = {2006},
  Pages = {307--314},
  Keywords = {Akaike information criterion, Generalized cross-validation, Smoothing parameter estimator, local quasi-likelihood}
}

Similar articles